MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1550325-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Stenosis (2263)
Date of Event 11/13/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect(s) of stenosis, death, angina, and myocardial infarction listed in the xience sierra, everolimus eluting coronary stent systems instructions for use as known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 2.75 x 15 mm xience sierra stent referenced is being filed under a separate medwatch report #.Na.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019 the xience sierra 3.25x23 mm stent was implanted in the proximal left anterior descending (lad) coronary artery and the xience sierra 2.75x15 mm was implanted in the proximal circumflex (cx) coronary artery.On (b)(6) 2019 the patient had right sided pain radiating to the neck and jaw.The cardiac enzymes indicated that the patient had a myocardial infarction medication was administered on (b)(6)2019.Diagnostic imaging only was performed on (b)(6) 2019.The angiogram found 90 to 99% restenosis in the lad and lcx stents.There was also restenosis in the obtuse marginal and the right coronary arteries.The patient went into cardiac arrest on (b)(6) 2019, but was successfully resuscitated.Subsequently, the patient status was changed to do not resuscitate.Cardiac arrest occurred again and the patient expired on (b)(6) 2019.No additional information was provided.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9566876
Report Number2024168-2020-00487
Device Sequence Number2866290
Product Code NIQ
UDI-Device Identifier08717648227356
UDI-Public08717648227356
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2019
Device Catalogue Number1550325-23
Device Lot Number8091341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE SIERRA 2.75 X 15 MM STENT
Outcome Attributed to Adverse Event Death;
Patient Age60 YR
Patient Weight92